Alert archive / Michigan / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 43, NWS Detroit, MI

July 20, 2021Macomb County, Oakland County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at Jul 20, 2021, 6:43 PM EDT for Macomb County, Oakland County, Michigan. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2021, 6:43 PM EDT (22:43 UTC)
Expired
Jul 20, 2021, 7:45 PM EDT
In force
62 min
Issued by
NWS Detroit, MI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Macomb County, MI, Oakland County, MI

The radar

The Detroit radar (KDTX), 51 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 6:50 PM EDTTSTM WND DMGAuburn Hills, MITREES REPORTED DOWN IN AUBURN HILLS, AS WELL AS SEVERAL OTHER CITIES IN OAKLAND COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 10.7 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2021-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 151 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2021-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
151 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
1105 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

665 
WUUS53 KDTX 202243
SVRDTX
MIC099-125-202345-
/O.NEW.KDTX.SV.W.0043.210720T2243Z-210720T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
643 PM EDT Tue Jul 20 2021

The National Weather Service in Detroit/Pontiac has issued a

* Severe Thunderstorm Warning for...
  Southeastern Oakland County in southeastern Michigan...
  Southwestern Macomb County in southeastern Michigan...

* Until 745 PM EDT.

* At 642 PM EDT, severe thunderstorms were located along a line
  extending from near Clarkston to Rochester to near Macomb Township,
  moving south at 20 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Rochester around 645 PM EDT.
  Macomb Township around 650 PM EDT.
  Troy, Sterling Heights and Clinton around 655 PM EDT.
  Mount Clemens around 700 PM EDT.
  Royal Oak around 710 PM EDT.
  Warren, St. Clair Shores and Birmingham around 715 PM EDT.
  Detroit Zoo around 720 PM EDT.
  Southfield around 725 PM EDT.

Other locations impacted by these severe thunderstorms include
Roseville, Shelby Township, Utica, Lathrup Village, Auburn Hills,
Bingham Farms, Lake Angelus, Pleasant Ridge, Center Line and
Huntington Woods.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4253 8282 4243 8284 4236 8288 4234 8297
      4235 8295 4235 8297 4234 8298 4232 8305
      4229 8310 4233 8305 4236 8297 4236 8293
      4240 8289 4245 8287 4245 8289 4244 8327
      4270 8334 4270 8290 4254 8278
TIME...MOT...LOC 2242Z 343DEG 18KT 4270 8337 4269 8313 4270 8294 

HAIL...<.75IN
WIND...60MPH
 
$$

AM
3 follow-up statements
170 
WWUS53 KDTX 202248
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
648 PM EDT Tue Jul 20 2021

MIC099-125-202345-
/O.CON.KDTX.SV.W.0043.000000T0000Z-210720T2345Z/
Oakland MI-Macomb MI-
648 PM EDT Tue Jul 20 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTHEASTERN OAKLAND AND SOUTHWESTERN MACOMB COUNTIES...

At 647 PM EDT, severe thunderstorms were located along a line
extending from near Pontiac to Rochester to Macomb Township, moving
south at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Macomb Township around 650 PM EDT.
  Troy, Sterling Heights and Clinton around 655 PM EDT.
  Mount Clemens around 700 PM EDT.
  Royal Oak around 710 PM EDT.
  Warren, St. Clair Shores and Birmingham around 715 PM EDT.
  Southfield and Detroit Zoo around 725 PM EDT.

Other locations impacted by these severe thunderstorms include
Roseville, Shelby Township, Utica, Lathrup Village, Auburn Hills,
Bingham Farms, Lake Angelus, Pleasant Ridge, Center Line and
Huntington Woods.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4253 8282 4245 8287 4244 8327 4270 8334
      4270 8290 4254 8278
TIME...MOT...LOC 2247Z 343DEG 18KT 4268 8336 4267 8312 4268 8293 

HAIL...<.75IN
WIND...60MPH
 
$$

AM
016 
WWUS53 KDTX 202312
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
712 PM EDT Tue Jul 20 2021

MIC099-125-202345-
/O.CON.KDTX.SV.W.0043.000000T0000Z-210720T2345Z/
Oakland MI-Macomb MI-
712 PM EDT Tue Jul 20 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTHEASTERN OAKLAND AND SOUTHWESTERN MACOMB COUNTIES...

At 712 PM EDT, severe thunderstorms were located along a line
extending from near West Bloomfield to Birmingham to near Sterling
Heights, moving south at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Warren, Southfield, Sterling Heights and Royal Oak around 715 PM 
  EDT.
  Detroit Zoo around 725 PM EDT.

Other locations impacted by these severe thunderstorms include
Madison Heights, Clawson, Berkley, Oak Park, Hazel Park, Eastpointe,
Lathrup Village, Bingham Farms, Bloomfield Hills and Beverly Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4263 8332 4263 8323 4264 8307 4245 8292
      4244 8327
TIME...MOT...LOC 2312Z 341DEG 18KT 4255 8329 4254 8319 4256 8306 

HAIL...<.75IN
WIND...60MPH
 
$$

AM
572 
WWUS53 KDTX 202334
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
734 PM EDT Tue Jul 20 2021

MIC099-125-202345-
/O.CON.KDTX.SV.W.0043.000000T0000Z-210720T2345Z/
Oakland MI-Macomb MI-
734 PM EDT Tue Jul 20 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTHEASTERN OAKLAND AND SOUTHWESTERN MACOMB COUNTIES...

At 733 PM EDT, severe thunderstorms were located along a line
extending from Southfield to Detroit Zoo to near Warren, moving south
at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe thunderstorms will remain over mainly rural areas of 
southeastern Oakland and southwestern Macomb Counties. Additional 
locations include... Madison Heights, Clawson, Berkley, Oak Park, 
Hazel Park, Eastpointe, Lathrup Village, Bingham Farms, Beverly 
Hills and Pleasant Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4258 8331 4254 8317 4253 8298 4245 8292
      4244 8327
TIME...MOT...LOC 2333Z 354DEG 12KT 4246 8328 4246 8315 4248 8309 

HAIL...<.75IN
WIND...60MPH
 
$$

AM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 3:30 PM EDT, 3 hours 13 minutes earlier.

Area forecast discussion, Jul 20, 3:30 PM EDT, 3 hours 13 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
330 PM EDT Tue Jul 20 2021

.DISCUSSION...

A corridor of clearing from the smokey skies caused by wildfires out
west could be seen moving southward from northern lower Michigan
this morning ahead of an advancing frontal boundary. This seasonably
strong cold front will be driven by an amplifying shortwave tracking
from Lake Superior into the eastern/lower Great Lakes. This should
help clear out the thicker smoke that has lingered over southeast
Michigan at least for a short period of time in the wake of the
front. Models indicate thicker smokey skies may return during the
mid-late week period as plains ridge.

The main focus this afternoon is the potential for strong to severe
thunderstorms. The best height falls and larger scale ascent holds
to the east and northeast of southeast Michigan. However, there will
be enough support along the front to generate convection evidenced
by ongoing convection across the northern Thumb. A decent cumulus
field is also building across central and lower Michigan in the wake
of the exiting thicker smokey skies. There remains enough
instability (MLCAPE of 1000 to 1500 j/kg), shear (20-30 kts of
effective shear), and mid level lapse rates (6.0-6.5 C/km) ahead of
the front through the early evening to support the continued
potential of isolated severe thunderstorms and scattered stronger
storms. The more favored area for isolated severe storms will be
across the northern/eastern Thumb southward into northeast Oakland,
Macomb, and St. Clair counties where a Marginal Risk from the Storm
Prediction Center has been placed accordingly. Latest hi-res models
with ongoing observations indicate the strongest storms affecting
areas mostly along the eastern Thumb shoreline counties. Coverage of
convection should become more limited with further extent inland.
Large hail up to 1 inch and damaging wind gusts up to 60 mph will be
possible.

Drier air intrudes into southeast Michigan in the wake of the front
on Wednesday with northerly flow also ushers in a slightly cooler
airmass. High temperatures for Wednesday fall into the 70s. High
pressure building into the central Great Lakes will bring mostly dry
conditions as well.

There remains some uncertainty for the Thursday/Friday period in
regards to precipitation and and timing into southeast Michigan as
ridge axis shifts into the western Great Lakes. Will maintain lower
end PoPs for now Thursday evening with greater chances for Friday.
Temperatures at 850mb are forecast to gradually increase from 10 C
on Wednesday evening to around 17C by Saturday afternoon. This will
bring warming trend into the weekend and a return to the 80s for
daytime highs. Eventually, greater theta-e will move in from the
west as the ridge arcs further into the central/eastern Great Lakes
bringing a another shot at some rainfall Saturday afternoon/evening,
as height falls associated with a shortwave moving across Ontario.

&&

.MARINE...

Cold front tracking through southern Lake Huron this afternoon with
scattered strong thunderstorms. The front will clear Lake St. Clair
and Lake Erie this evening. Solid northerly winds behind the front
over Lake Huron, reaching at least 20 knots should be sufficient to
generate waves of 4 feet or greater over the entire southern Lake
Huron nearshore waters tonight. Strong high pressure tracking south
from  the northern Great Lakes will maintain the north-northeast
winds tomorrow, but wind speeds will be slowly decreasing through
the day, with light and variable winds on Thursday as the high will
be situated over Central Great lakes. The high will be slow to exit
on Friday, and light winds will persist before light to moderate
southerly winds develop on Saturday.

&&

.PREV DISCUSSION...
Issued at 100 PM EDT Tue Jul 20 2021

AVIATION...

Ongoing passage of a cold front across Southeast Michigan will move
from north to south between 18Z-00Z. This will result in increasing
cloud coverage and lowering cloud trends through the aforementioned
time frame. Confidence remains high that the bulk of the
precipitation and thunderstorm activity will hold east of the
terminals, across the Thumb and south into Macomb/St. Clair County,
however, shower and thunderstorm activity cannot be totally ruled
out for the terminals given the building instability ahead of the
front and weaker forcing along the front. Latest hi-res model output
now displays best chances for shower activity aligning across KPTK
and south, where tempo groups have been added to account for this.
Thunderstorms also remain possible with any activity seen this
afternoon and evening, but confidence regarding development too low
to include in the TAFs at this time.

Wind direction will back from northwest to northeast following the
passage of the cold front. Cooler northeast flow will usher in a BKN
stratus deck overnight which will likely bring periods of MVFR cigs
through Wednesday morning.

For DTW... A cold front will generate a NW to NNE wind shift this
evening, around 03-04Z, with shower activity possible ahead of the
front (23-01Z). The signal to see periods of BKN MVFR cigs remains
for the overnight period, in the wake of the front.

DTW THRESHOLD PROBABILITIES...

* Medium for ceiling at or below 5000 ft tonight.

* Low for thunder this evening.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...Beach Hazards Statement until midnight EDT tonight for MIZ048-049.

     Beach Hazards Statement until midnight EDT tonight for MIZ055-063.

Lake Huron...Small Craft Advisory until 4 PM EDT Wednesday for LHZ441>443.

     Small Craft Advisory until 10 AM EDT Wednesday for LHZ422.

     Small Craft Advisory until 4 PM EDT Wednesday for LHZ421.

Lake St Clair...NONE.
Michigan waters of Lake Erie...NONE.
&&

DISCUSSION...AA
MARINE.......SF
AVIATION.....AM

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Jul 20, 3:43 PM EDT, 3 hours before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
343 PM EDT Tue Jul 20 2021

MIZ049-054-055-062-063-070-211945-
Huron-Tuscola-Sanilac-Lapeer-St. Clair-Macomb-
343 PM EDT Tue Jul 20 2021

This hazardous weather outlook is for portions of southeast
Michigan.

.DAY ONE...This Afternoon and Tonight

Isolated severe storms are possible this afternoon and evening.
Scattered to numerous thunderstorms will develop across the thumb
between 2 PM and 4 PM and will move south to Lake St Clair by 6 or 7
PM. The strongest storms will be capable of producing wind gusts to
60 MPH and hail to one inch in diameter. Individual storms will move
west to the east at 25-35 MPH while the main cluster of storms
and/or new storm development slowly tracks from north to south. A
strong cold front will be responsible for the thunderstorms.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Periodic chances for thunderstorms exist from Friday through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely not be needed this afternoon and
evening due to isolated nature of severe weather.

MIZ047-048-053-060-061-068-069-075-076-082-083-211945-
Midland-Bay-Saginaw-Shiawassee-Genesee-Livingston-Oakland-Washtenaw-
Wayne-Lenawee-Monroe-
343 PM EDT Tue Jul 20 2021

This hazardous weather outlook is for portions of southeast
Michigan.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms are expected this afternoon and evening.
Some storms may approach severe limits. The better chances for
thunderstorms will be along the Interstate 75 corridor and points
east. The strongest storms will be capable of producing wind gusts of
45 to 60 MPH and hail to one half inch in diameter. Storm motion
will be from west to east at 25-35 MPH. A strong cold front will be
responsible for the thunderstorms.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Periodic chances for thunderstorms exist from Friday through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely not be needed this afternoon and
evening due to isolated nature of severe weather.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-211945-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
343 PM EDT Tue Jul 20 2021

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...This Afternoon and Tonight

Strong thunderstorms are possible this afternoon and evening, mainly
across Lake Huron south of Sturgeon Point and down to Lake St Clair.
Thunderstorms are expected to develop over central and southern Lake
Huron this afternoon and move south into Lake St Clair and western
Lake Erie this evening. The strongest storms will be capable of
producing wind gusts in excess of 40 knots and hail in excess of a
half inch. Individual storm motion will be from west to east at 20-30
knots while storm clusters and new storm development will be oriented
from north to south.

Small craft advisories are in effect for the Lake Huron nearshore
waters from this afternoon through tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Periodic chances for thunderstorms exist from Friday through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely not be needed this afternoon and
evening due to isolated nature of severe weather.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

AA

In the hours before

Special weather statement, Jul 20, 2:29 PM EDT, 4 hours 14 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
229 PM EDT Tue Jul 20 2021

MIZ049-202000-
Huron-
229 PM EDT Tue Jul 20 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HURON COUNTY...

At 229 PM EDT, a strong thunderstorm was located 8 miles northwest of
Port Austin, moving southeast at 25 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

This storm will be near...
  Port Austin around 245 PM EDT.
  Kinde around 300 PM EDT.
  Port Hope around 320 PM EDT.

Other locations impacted by this storm include Pinnebog, Port
Crescent State Park, Grindstone City, Redman, Filion and Huron City.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4400 8270 4386 8261 4387 8338 4392 8344
      4394 8342 4395 8334 4399 8329 4403 8310
      4407 8305 4407 8286
TIME...MOT...LOC 1829Z 310DEG 23KT 4414 8310

AM
Special weather statement, Jul 20, 3:35 PM EDT, 3 hours 8 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
335 PM EDT Tue Jul 20 2021

MIZ055-202030-
Sanilac-
335 PM EDT Tue Jul 20 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SANILAC COUNTY...

At 334 PM EDT, a strong thunderstorm was located near Forestville,
moving southeast at 35 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

This storm will be near...
  Forestville around 340 PM EDT.
  Port Sanilac around 405 PM EDT.

Other locations impacted by this storm include Forester, Minden,
Palms and Richmondville.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4343 8269 4368 8289 4369 8257 4343 8252
TIME...MOT...LOC 1934Z 327DEG 31KT 4369 8269

AM
Local storm report, Jul 20, 3:58 PM EDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
358 PM EDT TUE JUL 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     TSTM WND DMG     4 ESE VERONA            43.79N 82.80W
07/20/2021                   HURON              MI   911 CALL CENTER

            TREE LIMBS AND POWER LINES REPORTED DOWN, MOSTLY IN SIGEL
            TOWNSHIP.

&&

SF
Special weather statement, Jul 20, 4:27 PM EDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
427 PM EDT Tue Jul 20 2021

MIZ055-062-063-202200-
Sanilac-Lapeer-St. Clair-
427 PM EDT Tue Jul 20 2021

...A BROKEN LINE OF THUNDERSTORMS WILL AFFECT SOUTHERN SANILAC...
LAPEER AND NORTHERN ST. CLAIR COUNTIES...

At 426 PM EDT, radar indicated a broken line of thunderstorms were
located along a line extending from 23 miles east of Lakeport to
near Lexington to near Clifford to near Vassar. Movement was
southeast at 30 mph.

Winds in excess of 40 mph are possible with these storms.

These storms will be near...
  Lexington around 430 PM EDT.
  Lakeport and Otter Lake around 435 PM EDT.
  Melvin around 455 PM EDT.
  Yale around 505 PM EDT.
  Lum around 510 PM EDT.
  Capac around 535 PM EDT.
  Port Huron around 545 PM EDT.
  Emmett around 550 PM EDT.

Other locations impacted by these storms include North Street,
Goodland Township, Birch Beach, Attica, Elba, Lynn Township, Amador,
Goodells, Brockway and Silverwood.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4296 8242 4295 8243 4295 8346 4323 8346
      4324 8335 4332 8335 4333 8311 4335 8310
      4335 8261 4334 8250 4317 8247 4307 8242
TIME...MOT...LOC 2026Z 302DEG 28KT 4324 8206 4321 8254 4328 8314 4335
8347

AM
Local storm report, Jul 20, 6:18 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
618 PM EDT TUE JUL 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     ATTICA                  43.03N 83.16W
07/20/2021                   LAPEER             MI   911 CALL CENTER

            TREES AND WIRES REPORTED DOWN, MOST NUMEROUS IN ATTICA
            TOWNSHIP.

&&

SF

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 9:54 PM EDTSmall Craft AdvisoryDTX42 hr
Jul 19, 9:59 PM EDTBeach Hazards StatementDTXBay, Huron, Saint Clair, Sanilac26 hr
Jul 20, 2:19 PM EDTSpecial Marine WarningDTX73 min
Jul 20, 2:29 PM EDTSpecial Weather StatementDTXHuron91 min
Jul 20, 2:57 PM EDTSevere Thunderstorm WarningDTXHuron51 min
Jul 20, 3:06 PM EDTSpecial Marine WarningDTX84 min
Jul 20, 3:35 PM EDTSpecial Weather StatementDTXSanilac55 min
Jul 20, 4:27 PM EDTSpecial Weather StatementDTXLapeer93 min
Jul 20, 4:57 PM EDTSevere Thunderstorm WarningDTXLapeer63 min
Jul 20, 5:59 PM EDTSevere Thunderstorm WarningDTXLapeer, Macomb, Oakland, Saint Clair61 min
Jul 20, 6:59 PM EDTSpecial Weather StatementDTXLivingston, Oakland61 min
Jul 20, 7:28 PM EDTSevere Thunderstorm WarningDTXOakland, Wayne62 min
Jul 20, 7:53 PM EDTSpecial Weather StatementDTXWashtenaw97 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.